# SDR UPS96221454

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: TPN74
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  NR 3 SLAT 3RD RIB O/B OF ROD END ATTACH RIBS IS CRACKED IN RADIUS AT EXTRUDED CHORD ATTACH POINT.  REMOVED AND REPLACED DOUBLER IAW SRM 57-50-3, 57-50-30.
